Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Blackheads

About 2 weeks into my accutane cycle I noticed that the drug totally removed all the blackheads which were located on my nose. Now, almost 2 months in, ive noticed that the blackheads are back but the accutane seems to be removing them once again...

Is is normal and just part of the whole process???And is it effective in removing blackheads as well?

Share this post


Link to post
Share on other sites

Blackheads while on Accutane are the same as acne while on Accutane, they'll come and go until the end of your course. While Accutane didn't clear me 100% of acne (not to scare you but it did really improve my acne!), it did clear me 100% of blackheads. I've not had a single one in 5 years.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×